Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

32 Publications


1989 | Journal Article | IST-REx-ID: 4088 | OA
Implicitly representing arrangements of lines or segments
H. Edelsbrunner, L. Guibas, J. Hershberger, R. Seidel, M. Sharir, J. Snoeyink, E. Welzl, Discrete & Computational Geometry 4 (1989) 433–466.
[Published Version] View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4089 | OA
On arrangements of Jordan arcs with three intersections per pair
H. Edelsbrunner, L. Guibas, J. Hershberger, J. Pach, R. Pollack, R. Seidel, M. Sharir, J. Snoeyink, Discrete & Computational Geometry 4 (1989) 523–539.
[Published Version] View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4086 | OA
The upper envelope of piecewise linear functions: Tight bounds on the number of faces
H. Edelsbrunner, Discrete & Computational Geometry 4 (1989) 337–343.
[Published Version] View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4081 | OA
The upper envelope of piecewise linear functions: Algorithms and applications
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 4 (1989) 311–336.
[Published Version] View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4093
The complexity of cutting complexes
B. Chazelle, H. Edelsbrunner, L. Guibas, Discrete & Computational Geometry 4 (1989) 139–181.
View | DOI | Download None (ext.)
 

Filters and Search Terms

eissn=1432-0444

Search

Filter Publications